75.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

EC side effects??

1 REPLY 1
Anniej
Community Champion

Re: EC side effects??

Well I think you are doing tremendously. I need some tips! My oncologist told me it was cumulative, I've only had one so far, and apart from nausea and a crashing headache I've had worse colds, so far 🤔.  I've just had an overnight in hospital due to extreme bruising from a line insertion, and the Onco registrar had a word with me before I left re cumulative effects, chemo fatigue from day 10 onwards, and the need to avoid infections. Was he being overly cautious because I am 70? You seem to be doing great. Is the hair still there?  Keep doing whatever it is you're doing. X

EC side effects??

Hi, i had my 1st EC chemo 3 weeks ago. Im wondering how everyone found their side effects as their treatments went on? I felt slighly nauseous for the 1st 3 days after my treatment and abit tired for 5 or 6 days after. Im wondering if anyone can say they had the same side effects all the way through or will my side effects get worse with each treatment? Thank you